# SDR DALA2019042942715

- Difficulty date: April 23, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 80,971 hours, 21,991 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 897
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO, CORROSION LOWER BILGE STA.897 RBL-7. CORRECTIVE ACTION: REPAIRED FWD CARGO STA 897 RBL7 CORROSION ON KEEL BEAM CHORD STRINGER PER DELTA ER/A 577291-14 REV. ORIGINAL. (1043384)
